X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
agranulocitose (2) 2
hipertireoidismo (2) 2
hyperthyroidism (2) 2
metimazol (2) 2
tonsilite (2) 2
tonsillitis (2) 2
adult (1) 1
agranulocitosis (1) 1
agranulocytosis (1) 1
agranulocytosis - chemically induced (1) 1
agranulocytosis - diagnosis (1) 1
antithyroid agents - adverse effects (1) 1
diagnosis, differential (1) 1
female (1) 1
humans (1) 1
hyperthyroidism - drug therapy (1) 1
leukopenia - diagnosis (1) 1
methimazole (1) 1
methimazole - adverse effects (1) 1
oropharynx (1) 1
otorhinolaryngology (1) 1
tonsillitis - chemically induced (1) 1
tonsillitis - diagnosis (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Brazilian journal of otorhinolaryngology, ISSN 1808-8694, 05/2005, Volume 71, Issue 3, pp. 374 - 377
The treatment of hyperthyroidism with antithyroid drugs can cause a significant side effect in 0.2 to 0.3% of the cases: agranulocytosis. Infectious... 
Antithyroid Agents - adverse effects | Diagnosis, Differential | Leukopenia - diagnosis | Agranulocytosis - chemically induced | Humans | Agranulocytosis - diagnosis | Hyperthyroidism - drug therapy | Oropharynx | Tonsillitis - chemically induced | Tonsillitis - diagnosis | Methimazole - adverse effects | Adult | Female
Journal Article
Revista Brasileira de Otorrinolaringologia, ISSN 0034-7299, 06/2005, Volume 71, Issue 3, pp. 374 - 377
O tratamento do hipertireoidismo com drogas antitireoidianas pode provocar, em 0,2 a 0,3% dos casos, um importante efeito colateral: a agranulocitose. As... 
metimazol | hyperthyroidism | agranulocytosis | agranulocitose | tonsillitis | hipertireoidismo | methimazole | tonsilite
Journal Article
Revista Brasileira de Otorrinolaringologia, ISSN 0034-7299, 05/2005, Volume 71, Issue 3, pp. 374 - 377
O tratamento do hipertireoidismo com drogas antitireoidianas pode provocar, em 0,2 a 0,3% dos casos, um importante efeito colateral: a agranulocitose. As... 
Tonsillitis | Agranulocitosis | Hyperthyroidism | Metimazol | OTORHINOLARYNGOLOGY
Journal Article
Revista Brasileira de Otorrinolaringologia, ISSN 0034-7299, 06/2005, Volume 71, Issue 3, pp. 374 - 377
O tratamento do hipertireoidismo com drogas antitireoidianas pode provocar, em 0,2 a 0,3% dos casos, um importante efeito colateral: a agranulocitose. As... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.